# SDR SWIA200616977

- Difficulty date: May 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 8,916 hours, 7,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

625 RT ANGLE IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FS 625 ANGLE PN 601-35012-52 PO 130433 IAW CRJ200 SRM 51-42-21.
